# SDR ASAA2015060511999

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,594 hours, 7,584 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 8075
- Condition: Failed
- Location: Nr 2 Bleed
- Part time: 32,935 hours, 15,625 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER NR 2 ENGINE START, TURNED ON RT PACK & AIR CONDITIONER BLEED AIR VALVE RT CIRCUIT BREAKER OPENED.  ACFT GROUNDED.  REPLACED NR 2 ENGINE BLEED AIR REGULATOR REF AMM 36-11-03-400-801.  OPS AND LEAK CHECKED GOOD.
